# SDR SWAA2019081936099

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,796 hours, 11,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STA. 101.90, CRACKED ON THE #3 VERTICAL STIFFENER LOWER RADIUS.     REPAIRED RIB IAW SRM.
